# SDR SWAA2025100309476

- Difficulty date: August 28, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SERVICE DOOR SCUFF PLATE AT FWD GALLEY AREA .  REPAIRED SERVICE DOOR SCUFF PLATE AT FWD GALLEY AREA IAW BOEING SRM 53-10-15-2R-2 REPAIR 2 AND BAC 5975.
